# SDR ASAA2016081817760

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 43,624 hours, 14,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED LT FWD OVERWING EMERGENCY LIGHT, REF AMM 33-51-04.  OPS CHECK GOOD.
